MathSciNet Relay Station
MathSciNet bibliographic data
MR2896171 20G41 (20G05)
Pevzner, I. M. The geometry of root elements in groups of type $\rm E_6$. (Russian) Algebra i Analiz 23 (2011), no. 3, 261--309; translation in St. Petersburg Math. J. 23 (2011), no. 3, 603–635
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement